On sigma-PHI numbers

Robert C. Vaughan, Kevin L. Weis

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)169-189
Number of pages21
JournalMathematika
Volume48
Issue number1-2
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Vaughan, Robert C. ; Weis, Kevin L. / On sigma-PHI numbers. In: Mathematika. 2001 ; Vol. 48, No. 1-2. pp. 169-189.
@article{06ea36d5303a4e6195520edbbf3b1f55,
title = "On sigma-PHI numbers",
author = "Vaughan, {Robert C.} and Weis, {Kevin L.}",
year = "2001",
month = "1",
day = "1",
doi = "10.1112/S002557930001442X",
language = "English (US)",
volume = "48",
pages = "169--189",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "1-2",

}

On sigma-PHI numbers. / Vaughan, Robert C.; Weis, Kevin L.

In: Mathematika, Vol. 48, No. 1-2, 01.01.2001, p. 169-189.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On sigma-PHI numbers

AU - Vaughan, Robert C.

AU - Weis, Kevin L.

PY - 2001/1/1

Y1 - 2001/1/1

UR - http://www.scopus.com/inward/record.url?scp=25444489880&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25444489880&partnerID=8YFLogxK

U2 - 10.1112/S002557930001442X

DO - 10.1112/S002557930001442X

M3 - Article

AN - SCOPUS:25444489880

VL - 48

SP - 169

EP - 189

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 1-2

ER -